MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHEMSTRIP 10 MD; URINE TEST STRIPS

ROCHE DIAGNOSTICS CHEMSTRIP 10 MD; URINE TEST STRIPS
Catalog Number 03260763160
Medical Device Problem Codes False Negative Result (1225); No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of a false negative erythrocyte result using chemstrip 10 md and the urisys 1100 urine analyzer.The initial result was negative.The visual reading of repeat testing of the same sample gave a result of 50 ery/ul.The customer noted rbcs present on the microscopic exam of the sediment.
 
Additional Manufacturer Narrative
The urisys 1100 urine analyzer serial number was (b)(6).The test strips were requested to be returned for investigation.
 
Additional Manufacturer Narrative
Medwatch field d9 was updated one vial of chemstrip 10 md lot 71391905 and urisys 1100 analyzer serial number (b)(6) were received for investigation.The analyzer and test strip vial show no abnormalities and no signs of damage.The retention material of parent lot 71391900 and the customer material of lot 71391905 were measured on a retention urisys 1100 analyzer and on the customer urisysy 1100 analyzer with native-urine, an erythrocytes-dilution-series, a leukocytes-dilution-series, a nitrite-dilution-series, and a ketone-dilution-series.No false negative results were observed and all materials fulfilled the requirements.The investigation did not identify a product problem.The specific cause of the event could not be determined.

Brand Name
CHEMSTRIP 10 MD
Common Device Name
URINE TEST STRIPS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19350567
Report Number1823260-2024-01501
Device Sequence Number20683526
Product Code JIL
UDI-Device Identifier00075537313121
UDI-Public00075537313121
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K032437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Catalogue Number03260763160
Device Lot Number71391905
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by Manufacturer06/21/2024
Initial Report FDA Received Date05/20/2024
Supplement Report FDA Received Date06/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown